March  2014, 13(2): 657-672. doi: 10.3934/cpaa.2014.13.657

The Fueter primitive of biaxially monogenic functions

1. 

Dipartimento di Matematica, Politecnico di Milano, Via Bonardi 9, 20133 Milano

2. 

Politecnico di Milano, Dipartimento di Matematica, Via Bonardi, 9, 20133 Milano

3. 

Clifford Research Group, Faculty of Sciences, Ghent University, Galglaan 2, 9000 Gent

Received  February 2013 Revised  July 2013 Published  October 2013

In the recent papers by F. Colombo, I. Sabadini, F. Sommen, "The inverse Fueter mapping theorem", Commun. Pure Appl. Anal., 10 (2011), 1165--1181, and "The inverse Fueter mapping theorem in integral form using spherical monogenics", Israel J. Math., 194 (2013), 485--505, the authors have started a systematic study of the inverse Fueter mapping theorem. In this paper we show that the inversion theorem holds for the case of biaxially monogenic functions. Here there are several additional difficulties with respect to the cases already treated. However, we are still able to prove an integral version of the inverse Fueter mapping theorem. The kernels appearing in the integral representation formula have an explicit representation that can be computed depending on the dimension of the Euclidean space in which the problem is considered.
Citation: Fabrizio Colombo, Irene Sabadini, Frank Sommen. The Fueter primitive of biaxially monogenic functions. Communications on Pure and Applied Analysis, 2014, 13 (2) : 657-672. doi: 10.3934/cpaa.2014.13.657
References:
[1]

F. Brackx, R. Delanghe and F. Sommen, "Clifford Analysis," Pitman Res. Notes in Math., 76, 1982.

[2]

F. Colombo, I. Sabadini and F. Sommen, The Fueter mapping theorem in integral form and the $\mathcal{F}$-functional calculus, Math. Methods Appl. Sci., 33 (2010), 2050-2066. doi: 10.1002/mma.1315.

[3]

F. Colombo, I. Sabadini and F. Sommen, The inverse Fueter mapping theorem, Commun. Pure Appl. Anal., 10 (2011), 1165-1181. doi: 10.3934/cpaa.2011.10.1165.

[4]

F. Colombo, I. Sabadini and F. Sommen, The inverse Fueter mapping theorem in integral form using spherical monogenics, Israel J. Math., 194 (2013), 485-505. doi: 10.1007/s11856-012-0090-4.

[5]

F. Colombo, I. Sabadini, F. Sommen and D. C. Struppa, "Analysis of Dirac Systems and Computational Algebra," Progress in Mathematical Physics, Vol. 39, Birkhäuser, Boston, 2004.

[6]

F. Colombo, I. Sabadini and D. C. Struppa, "Noncommutative Functional Calculus. Theory and Applications of Slice Hyperholomorphic Functions," Progress in Mathematics, Vol. 289, Birkhäuser, 2011.

[7]

A. K. Common and F. Sommen, Axial monogenic functions from holomorphic functions, J. Math. Anal. Appl., 179 (1993), 610-629. doi: 10.1006/jmaa.1993.1372.

[8]

R. Delanghe, F. Sommen and V. Souček, "Clifford Algebra and Spinor-valued Functions," Mathematics and Its Applications 53, Kluwer Academic Publishers, 1992.

[9]

R. Fueter, Die Funktionentheorie der Differentialgleichungen $\Delta u = 0$ und $\Delta\Delta u = 0$ mit vier reellen Variablen, Comm. Math. Helv., 7 (1934), 307-330.

[10]

J. E. Gilbert and M. A. M. Murray, "Clifford Algebras and Dirac Operators in Harmonic Analysis," Cambridge studies in advanced mathematics n. 26 (1991).

[11]

I. S. Gradshteyn and I. M. Ryzhik, "Table of Integrals, Series, and Products," Academic Press LTD, Mathematics/Engineering, Sixth Edition, 2000.

[12]

K. Gürlebeck, K. Habetha and W. Sprößig, "Holomorphic Functions in the Plane and $n$-dimensional Space," Birkhäuser, Basel, 2008.

[13]

H. Hochstadt, "The functions of Mathematical Physics," Pure Appl. Math., vol 23, Wiley-Interscience, New York, 1971.

[14]

G. Jank and F. Sommen, Clifford analysis, biaxial symmetry and pseudoanalytic functions, Compl. Var. Theory Appl., 13 (1990), 195-212.

[15]

K. I. Kou, T. Qian and F. Sommen, Generalizations of Fueter's theorem, Meth. Appl. Anal., 9 (2002), 273-290.

[16]

D. Pena-Pena, "Cauchy-Kowalevski Extensions, Fueter's Theorems and Boundary Values of Special Systems in Clifford Analysis," PhD Dissertation, Gent (2008).

[17]

D. Pena-Pena, T. Qian and F. Sommen, An alternative proof of Fueter's theorem, Complex Var. Elliptic Equ., 51 (2006), 913-922. doi: 10.1080/17476930600667650.

[18]

T. Qian, Generalization of Fueter's result to $R^{n+1}$, Rend. Mat. Acc. Lincei, 8 (1997), 111-117.

[19]

T. Qian, Fourier analysis on a starlike Lipschitz aurfaces, J. Funct. Anal., 183 (2001), 370-412. doi: 10.1006/jfan.2001.3750.

[20]

T. Qian, Singular integrals on star-shaped Lipschitz surfaces in the quaternionic space, Math. Ann., 310 (1998), 601-630.

[21]

T. Qian and F. Sommen, Deriving harmonic functions in higher dimensional spaces, Zeit. Anal. Anwen., 2 (2003), 1-12.

[22]

M. Sce, Osservazioni sulle serie di potenze nei moduli quadratici, Atti Acc. Lincei Rend. Fisica, 23 (1957), 220-225.

[23]

F. Sommen, On a generalization of Fueter's theorem, Zeit. Anal. Anwen., 19 (2000), 899-902.

show all references

References:
[1]

F. Brackx, R. Delanghe and F. Sommen, "Clifford Analysis," Pitman Res. Notes in Math., 76, 1982.

[2]

F. Colombo, I. Sabadini and F. Sommen, The Fueter mapping theorem in integral form and the $\mathcal{F}$-functional calculus, Math. Methods Appl. Sci., 33 (2010), 2050-2066. doi: 10.1002/mma.1315.

[3]

F. Colombo, I. Sabadini and F. Sommen, The inverse Fueter mapping theorem, Commun. Pure Appl. Anal., 10 (2011), 1165-1181. doi: 10.3934/cpaa.2011.10.1165.

[4]

F. Colombo, I. Sabadini and F. Sommen, The inverse Fueter mapping theorem in integral form using spherical monogenics, Israel J. Math., 194 (2013), 485-505. doi: 10.1007/s11856-012-0090-4.

[5]

F. Colombo, I. Sabadini, F. Sommen and D. C. Struppa, "Analysis of Dirac Systems and Computational Algebra," Progress in Mathematical Physics, Vol. 39, Birkhäuser, Boston, 2004.

[6]

F. Colombo, I. Sabadini and D. C. Struppa, "Noncommutative Functional Calculus. Theory and Applications of Slice Hyperholomorphic Functions," Progress in Mathematics, Vol. 289, Birkhäuser, 2011.

[7]

A. K. Common and F. Sommen, Axial monogenic functions from holomorphic functions, J. Math. Anal. Appl., 179 (1993), 610-629. doi: 10.1006/jmaa.1993.1372.

[8]

R. Delanghe, F. Sommen and V. Souček, "Clifford Algebra and Spinor-valued Functions," Mathematics and Its Applications 53, Kluwer Academic Publishers, 1992.

[9]

R. Fueter, Die Funktionentheorie der Differentialgleichungen $\Delta u = 0$ und $\Delta\Delta u = 0$ mit vier reellen Variablen, Comm. Math. Helv., 7 (1934), 307-330.

[10]

J. E. Gilbert and M. A. M. Murray, "Clifford Algebras and Dirac Operators in Harmonic Analysis," Cambridge studies in advanced mathematics n. 26 (1991).

[11]

I. S. Gradshteyn and I. M. Ryzhik, "Table of Integrals, Series, and Products," Academic Press LTD, Mathematics/Engineering, Sixth Edition, 2000.

[12]

K. Gürlebeck, K. Habetha and W. Sprößig, "Holomorphic Functions in the Plane and $n$-dimensional Space," Birkhäuser, Basel, 2008.

[13]

H. Hochstadt, "The functions of Mathematical Physics," Pure Appl. Math., vol 23, Wiley-Interscience, New York, 1971.

[14]

G. Jank and F. Sommen, Clifford analysis, biaxial symmetry and pseudoanalytic functions, Compl. Var. Theory Appl., 13 (1990), 195-212.

[15]

K. I. Kou, T. Qian and F. Sommen, Generalizations of Fueter's theorem, Meth. Appl. Anal., 9 (2002), 273-290.

[16]

D. Pena-Pena, "Cauchy-Kowalevski Extensions, Fueter's Theorems and Boundary Values of Special Systems in Clifford Analysis," PhD Dissertation, Gent (2008).

[17]

D. Pena-Pena, T. Qian and F. Sommen, An alternative proof of Fueter's theorem, Complex Var. Elliptic Equ., 51 (2006), 913-922. doi: 10.1080/17476930600667650.

[18]

T. Qian, Generalization of Fueter's result to $R^{n+1}$, Rend. Mat. Acc. Lincei, 8 (1997), 111-117.

[19]

T. Qian, Fourier analysis on a starlike Lipschitz aurfaces, J. Funct. Anal., 183 (2001), 370-412. doi: 10.1006/jfan.2001.3750.

[20]

T. Qian, Singular integrals on star-shaped Lipschitz surfaces in the quaternionic space, Math. Ann., 310 (1998), 601-630.

[21]

T. Qian and F. Sommen, Deriving harmonic functions in higher dimensional spaces, Zeit. Anal. Anwen., 2 (2003), 1-12.

[22]

M. Sce, Osservazioni sulle serie di potenze nei moduli quadratici, Atti Acc. Lincei Rend. Fisica, 23 (1957), 220-225.

[23]

F. Sommen, On a generalization of Fueter's theorem, Zeit. Anal. Anwen., 19 (2000), 899-902.

[1]

Fabrizio Colombo, Irene Sabadini, Frank Sommen. The inverse Fueter mapping theorem. Communications on Pure and Applied Analysis, 2011, 10 (4) : 1165-1181. doi: 10.3934/cpaa.2011.10.1165

[2]

Rongrong Jin, Guangcun Lu. Representation formula for symmetrical symplectic capacity and applications. Discrete and Continuous Dynamical Systems, 2020, 40 (8) : 4705-4765. doi: 10.3934/dcds.2020199

[3]

Minoru Murai, Waichiro Matsumoto, Shoji Yotsutani. Representation formula for the plane closed elastic curves. Conference Publications, 2013, 2013 (special) : 565-585. doi: 10.3934/proc.2013.2013.565

[4]

Kanghui Guo and Demetrio Labate. Sparse shearlet representation of Fourier integral operators. Electronic Research Announcements, 2007, 14: 7-19. doi: 10.3934/era.2007.14.7

[5]

Joshua Du, Jun Ji. An integral representation of the determinant of a matrix and its applications. Conference Publications, 2005, 2005 (Special) : 225-232. doi: 10.3934/proc.2005.2005.225

[6]

Qiang Li. A kind of generalized transversality theorem for $C^r$ mapping with parameter. Discrete and Continuous Dynamical Systems - S, 2017, 10 (5) : 1043-1050. doi: 10.3934/dcdss.2017055

[7]

Vladimir Müller, Aljoša Peperko. Lower spectral radius and spectral mapping theorem for suprema preserving mappings. Discrete and Continuous Dynamical Systems, 2018, 38 (8) : 4117-4132. doi: 10.3934/dcds.2018179

[8]

Stefano Bianchini, Daniela Tonon. A decomposition theorem for $BV$ functions. Communications on Pure and Applied Analysis, 2011, 10 (6) : 1549-1566. doi: 10.3934/cpaa.2011.10.1549

[9]

Dezhong Chen, Li Ma. A Liouville type Theorem for an integral system. Communications on Pure and Applied Analysis, 2006, 5 (4) : 855-859. doi: 10.3934/cpaa.2006.5.855

[10]

Gregory Beylkin, Lucas Monzón. Efficient representation and accurate evaluation of oscillatory integrals and functions. Discrete and Continuous Dynamical Systems, 2016, 36 (8) : 4077-4100. doi: 10.3934/dcds.2016.36.4077

[11]

Pavel Krejčí, Harbir Lamba, Sergey Melnik, Dmitrii Rachinskii. Kurzweil integral representation of interacting Prandtl-Ishlinskii operators. Discrete and Continuous Dynamical Systems - B, 2015, 20 (9) : 2949-2965. doi: 10.3934/dcdsb.2015.20.2949

[12]

David M. McClendon. An Ambrose-Kakutani representation theorem for countable-to-1 semiflows. Discrete and Continuous Dynamical Systems - S, 2009, 2 (2) : 251-268. doi: 10.3934/dcdss.2009.2.251

[13]

Jingbo Dou, Ye Li. Liouville theorem for an integral system on the upper half space. Discrete and Continuous Dynamical Systems, 2015, 35 (1) : 155-171. doi: 10.3934/dcds.2015.35.155

[14]

Paul Deuring, Stanislav Kračmar, Šárka Nečasová. A representation formula for linearized stationary incompressible viscous flows around rotating and translating bodies. Discrete and Continuous Dynamical Systems - S, 2010, 3 (2) : 237-253. doi: 10.3934/dcdss.2010.3.237

[15]

Minoru Murai, Kunimochi Sakamoto, Shoji Yotsutani. Representation formula for traveling waves to a derivative nonlinear Schrödinger equation with the periodic boundary condition. Conference Publications, 2015, 2015 (special) : 878-900. doi: 10.3934/proc.2015.0878

[16]

Jagannathan Gomatam, Isobel McFarlane. Generalisation of the Mandelbrot set to integral functions of quaternions. Discrete and Continuous Dynamical Systems, 1999, 5 (1) : 107-116. doi: 10.3934/dcds.1999.5.107

[17]

Md. Ibrahim Kholil, Ziqi Sun. A uniqueness theorem for inverse problems in quasilinear anisotropic media. Inverse Problems and Imaging, , () : -. doi: 10.3934/ipi.2022008

[18]

Piotr Fijałkowski. A global inversion theorem for functions with singular points. Discrete and Continuous Dynamical Systems - B, 2018, 23 (1) : 173-180. doi: 10.3934/dcdsb.2018011

[19]

Vladimir V. Kisil. Mobius transformations and monogenic functional calculus. Electronic Research Announcements, 1996, 2: 26-33.

[20]

Katsukuni Nakagawa. Compactness of transfer operators and spectral representation of Ruelle zeta functions for super-continuous functions. Discrete and Continuous Dynamical Systems, 2020, 40 (11) : 6331-6350. doi: 10.3934/dcds.2020282

2021 Impact Factor: 1.273

Metrics

  • PDF downloads (75)
  • HTML views (0)
  • Cited by (5)

Other articles
by authors

[Back to Top]